Demazin Cold Plus Flu Relief Day and Night Tablets 24 Tablets

Demazin Cold Plus Flu Relief Day and Night Tablets 24 Tablets

Brand: Demazin
Categories: Medications, Cold & Flu, Tablets
Catalogue ID:713420
Product Code: 4057599000047
Availability: In Stock
  • $12.99
    $9.99

    Save $3.00


This product has a maximum quantity of 2
Demazin Cold + Flu Relief Day and Night Tablets provide around the clock relief of cold and flu symptoms including:

  • Runny nose
  • Blocked nose & sinuses
  • Sinus pain
  • Fever & headache
  • Body aches & pains
Night tablets may also aid in providing a restful nights sleep by relieving cold & flu symptoms including:

  • Watery, itchy eyes
  • Sneezing
The Demazin Cold and Flu Day/Night Relief Tablets work to relieve the symptoms of a cold and flu in the following 4 ways:

  •  Decongestant: helps to relieve a blocked or runny nose
  • Analgesic: helps to block pain signals to brain = pain relief. It works to relieve headaches, body aches and pains and sinus pain
  • Antipyretic: Lowers body temperature = reduces fever
  • Antihistamine: to help treat allergy symptoms such as sneezing and itchy watery eyes which may help to aid in a restful nights sleep
Suitable for: Adults and Children 12 years of age and over

Free from: yeast, soy, gluten and preservatives

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Demazin Cold Plus Flu Relief Day and Night Tablets 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg


Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg



Day Tablet Dosage
Age: Adults and children 12 years and over
How much: 2 Day tablets
How often: Every 4-6 hours, as necessary.
Maximum daily dose: 6 Day tablets in 24 hours.

 
Night Tablet Dosage:
Age: Adults and children 12 years and over
How much: 2 Night tablets
How often: At bedtime, as necessary.
Maximum daily dose: 2 Night tablets in 24 hours.


Pharmacy medicine
Keep out of reach of children.

Do not use this medicine:
– In children under 12 years of age.
– For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
– With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
– You have high blood pressure.
– You have heart problems.
– You are taking antidepressant medication.
– You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
– If symptoms persist, see your doctor or pharmacist.
– Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
– This medicine may cause sleeplessness in some people.
– Night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

Tags: Demazin Cold Plus Flu Relief Day and Night Tablets 24 Tablets, 4057599000047, Tablets

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$9.49
Best Price Ex Tax: $9.49

Logicin Rapid Relief Nasal Spray Refill 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$8.99
Best Price Ex Tax: $8.17

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email